# SDR SWAA032483

- Difficulty date: November 9, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 37,405 hours, 36,965 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND 2 EA CRACKS AT BS 178 BULKHEAD WEB LBL 7, WL 213 AND LBL 5, WL 213.  REPAIRED BULKHEAD WEB PER SRM.
